# SDR DLM88960263

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 4990 · APU Oil System
- Part: Turbine
- Part number: 38005041
- Condition: Oil Leak
- Location: Apu
- Part time: 3,308 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11.0 TURNED ENG A/I ON, SMOKE IN CABIN AND COCKPIT.  APU NOTICED TO HAVE EXCESSIVE OIL LEAKAGE.  PUT APU ON MCO, BURNED BOTH PACKS OUT.
